# SDR AALA202502059257

- Difficulty date: February 1, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 44,571 hours, 18,877 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Broken
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PILOT SIDE SLIDING WINDOW TRACK AFT LOCKING MECHANISM BROKEN. REMOVE AND REINSTALLED PILOT SIDE SLIDING WINDOW TRACK DITCHING LATCH ASSEMBLY (LOCKING MECHANISM) AFTER FURTHER INSPECTION FOUND SPRING BUT OF PLACE REPOSITION SPRING IN ACCORDANCE WITH B737-NG-SRM 51-40-02. PERFORMED SATISFACTORY OPENABLE WINDOW OPERATIONAL CHECK. PER B737NG AMM 56-12-11-710-803.
